Topological Methods in Nonlinear Analysis

An averaging formula for Reidemeister traces

Jiyou Liu and Xuezhi Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this note, we shall give an averaging formula for Reidemeister traces, which is a simple relation among Reidemeister traces of a self-map and those of its liftings with respect to a finite-fold regular covering.

Article information

Topol. Methods Nonlinear Anal., Volume 46, Number 1 (2015), 17-27.

First available in Project Euclid: 30 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Liu, Jiyou; Zhao, Xuezhi. An averaging formula for Reidemeister traces. Topol. Methods Nonlinear Anal. 46 (2015), no. 1, 17--27. doi:10.12775/TMNA.2015.034.

Export citation


  • S. Husseini, Generalized Lefschetz numbers, Trans. Amer. Math. Soc. 272 (1982), 247–274.
  • B. Jiang, Lectures on the Nielsen Fixed Point Theory, Contemp. Math. 14, Amer. Math. Soc., Providence 1983.
  • J. Jezierski, Nielsen number of a covering map, Fixed Point Theory Appl. 2006, Special Issue, Art. ID 37807, 11 pp.
  • S.W. Kim, J.B. Lee and K.B. Lee, Averaging formula for Nielsen numbers, Nagoya Math. J. 178 (2005), 37–53.
  • K. Reidemeister, Automorphismen von Homotopiettenringen, Math. Ann. 112 (1936), 586–593.